advertisement
Question
Posted by: Just wondering | 2008/01/23

Brownish discharge

I am on yasmin and my last 2 periods i skipped by starting a new pack of pills as we were camping the whole holidays. Now, i have this like brownish discharge - it doesnt really smell, and it is not all the time. Should i be worried, or just wait for my period to start in about two weeks and see if it clears up then. The discharge is similar to when i just finish periods. Is there anything i should take to clear it up, or just wait it out?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Wait it out. That would be the best thing. This can happen when you skip periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Just wondering | 2008/01/25

Thank you!

Reply to Just wondering
Posted by: Maya | 2008/01/24

This can happen when you miss more than one period. Just carry on with yuor pill as normal until your period in 2weeks time. After that it should settle again:)

Reply to Maya
Posted by: Just wondering | 2008/01/23

I am not suppose to start my periods for another 2 weeks and i have skipped 2 months with the pill on purpose. Is this still suppose to be normal then? Thanks for your reply though!

Reply to Just wondering
Posted by: aNON | 2008/01/23

I get the same discharge before and after my periods. My gynae informed this is normal and not all women have this. It can be as a result of hormonal changes and sometimes the brown is blood that flowed very slowly and therefore lost it red colour.

Reply to aNON

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement